# SDR YENA2024082901179

- Difficulty date: August 28, 2024
- Submitted: August 29, 2024
- Operation: Air carrier
- Aircraft: N706JB
- Make and model: Airbus A320-232
- Aircraft serial: 03451
- Aircraft time: 60,122 hours, 21,825 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, TAIL CONE, FR 80-84 BOTH RT & LT SIDES,  APU AIR INTAKE DUCT,  THIS PERMANENT REPAIR HAS BEEN APPROVED VIA REF /3/RDAF AND IS CLASSIFIED AS MAJOR.(E/C: A24-1107-01)
